# SDR A6WA200940816

- Difficulty date: January 1, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 15,583 hours, 14,610 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: 7858062
- Part serial: 0812
- Condition: Malfunctioned
- Location: Adhc
- Part time: 16,538 hours, 15,578 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF RECEIVED TAT PROBE HEAT RT AOA HEAT, RT STATIC HEAT, RT PITOT HEAT CAUTION MESSAGES CW QRH MESSAGES PERSISTED.  R & R NR 2 AIR DATA HEAT CONTROLLER IAW AMM 30-31-15.  OPS CHECK GOOD.
